# SDR CA091103001

- Difficulty date: October 13, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483003
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Part time: 7,158 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER GEAR RETRACTION L GEAR DOOR AND L GEAR UNSAFE ALONG WITH GEAR DISAGREEMENT LIGHT CYCLED ON AND OFF FOR ABOUT 20 SECONDS. THEN ALL INDICATIONS WERE NORMAL. LANDING UNEVENTFUL. MX REPLACED MLG SELECTOR VALVE.
